We are describing a case of acute onset of amiodarone-related pulmonary toxicity (amiodarone lung) presented with clinical findings of acute ingravescent dyspnea, and reversed after prompt drug discontinuation. A concise review of the characteristics of pulmonary toxicity is also provided. Lung adverse effects may occur approximately in 5-17% of treated patients, and are usually associated with older age, duration of the treatment, cumulative dosage, and probably previous co-existing lung disease may play a role. Such adverse pulmonary effects may occur either early (few days after starting treatment) or after several years, and onset of symptoms may be slowly insidious or acute, and dramatically progressive. Thus, a high level of alertness is necessary in comorbid and elderly patients receiving amiodarone, even in an emergency setting, to consider this kind of adverse reaction among all possible differential diagnoses.